Manuscripta Mathematica

Journal Abbreviation: MANUSCRIPTA MATH
ISSN: 0025-2611
Publisher: Springer Verlag (Germany)



Publications

Go to first page Go to previous page 1 of 2 Go to next page Go to last page

Journal issue: 1, Volume: 126, Pages range: 1-40
Partial regularity for minima of higher order functionals with p(x) growth (2008)
Habermann J

Journal issue: 2, Volume: 116, Pages range: 245-247
Addendum to "The universal central extension of the holomorphic current algebra" (2005)
Neeb KH

Journal issue: 4, Volume: 112, Pages range: 441-458
The universal central extension of the holomorphic current algebra (2003)
Neeb KH, Wagemann F

Journal issue: 3, Volume: 104, Pages range: 343-358
Locally finite Lie algebras with unitary highes weight representations (2001)
Neeb KH

Volume: 106, Pages range: 219-248
Some function spaces on spaces of homogeneous type (2001)
Kronz M

Journal issue: 3, Volume: 103, Pages range: 267-298
Optimal interior partial regularity for nonlinear elliptic systems: The method of $A$-harmonic approximation (2000)
Duzaar F, Grotowski JF

Journal issue: 4, Volume: 95, Pages range: 519--527
The size of the shadow boundary projection (1998)
Knauf A

Journal issue: 3, Volume: 92, Pages range: 389--407
On some classes of multiplicity free representations (1997)
Neeb KH

Journal issue: 3, Volume: 91, Pages range: 303-315
Hypersurfaces with constant mean curvature and prescribed area (1996)
Duzaar F

Journal issue: 34, Volume: 83, Pages range: 291-314
Energy minimizing harmonic maps with an obstacle at the free boundary (1994)
Duzaar F, Grotowski JF


Last updated on 2015-29-05 at 16:46